# SDR 2000ZZZX610

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N2744B
- Make and model: Cessna 340A
- Aircraft serial: 349A9849
- Propeller: Mcauly 3AF32C93
- System (JASC): 6114 · Propeller Hub Section
- Part: Nut
- Part number: C7036
- Condition: Cracked
- Location: Propeller Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCK NUT CRACKED IN THREADED AREA OF PROPELLER HUB.  (X)
